# SDR IPXA2025103099591

- Difficulty date: October 5, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54612519200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  1 PYLON RIB 3 UPPER WEB CRACKED. JP-110. INSTALLED PYLON #1 SUPPORT OF THE PRESSURE RELIEF DOOR, IAW-A300-AMM 54-52-62/401 ITEM (4).
